# SDR UALA2012030501326

- Difficulty date: March 3, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 42,919 hours, 17,152 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMP STRINGER 41R CORRODED BTWN FRAMES 30-31.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF LIMITS.  REMOVED DAMAGE REF SRM 53-21-13.  FABRICATED & INSTALLED ANGLE & FILLER REPAIR REF SRM 53-00-13 FIG 201.  THIS REPAIR REQUIRES RE-INSPECTION REF SRI 53-00-13-2-001-00 TABLE 203 AT 60000 FLT CYCLES AFTER EMBODIMENT OF REPAIR.
